# SDR CA130813003

- Difficulty date: August 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 52,569 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2760 · Drag Control System
- Part: Transmitter
- Part number: H502A
- Condition: Malfunctioned
- Location: Synchro
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF ROLL L1 SPOILER ON PFCS FAILED TO RETRACT.  ALL PFCS INDICATIONS NORMAL ON FLIGHT CONTROL CHECK PRIOR TO TAKEOFF RUN.  DID RUN UP IN THE TAKEOFF CONFIGURATION AND THE SPOILER DOES RETRACT AS POWER LEVER ABLE IS ADVANCED TOWARD TAKEOFF POWER HOWEVER, L1 SPOILER ON PFCS FAILS TO INDICATE RETRACTED.  MAINTENANCE WAS PERFORMED ON ACFT AND FOUND THE LT INBD SPOILER SYNCRO TRANSMITTER AT FAULT. SYNCRO TRANSMITTER REPLACED AND TESTED SERVICEABLE, ACFT RETURNED TO SERVICE.
